MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012626-39
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported stent dislodgement could not be determined; however, the reported material deformation and subsequent unexpected medical intervention appears to be related to circumstances of the procedure.Stent dislodgement may be attributed to several factors including, but not limited to, improper or inadequate crimping at the time of manufacture, incorrect sheath sizing, positive pressure during preparation, forced sheath removal, handling of the stent during preparation, and interaction with patent anatomy or accessory devices.In this case, it is possible the device may have interacted with the anatomy during positioning of the stent, causing the reported stent dislodgement; however, without the device to examine, this cannot be confirmed.A snare was used to pull the stent into the sheath; however, the snare was not able to pull the stent back into the sheath.As a result, the physician had to remove all devices as a single unit including the snare and stent.During the snaring and removal process the stent became mangled, likely causing the reported material deformation.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left common iliac artery.The 10x39mm omnilink elite balloon expanding stent (bes) was advanced to the target lesion.When physician pulled back the bes to get better positioning prior to deployment, the stent did not come back with delivery system and became dislodged in the iliac artery.Therefore, a snare was used to pull the stent into the sheath; however, the snare was not able to pull the stent back into the sheath.As a result, the physician had to remove all devices as a single unit including the snare and stent.During the snaring and removal process the stent became mangled.Another same size omnilink bes was used to continue the procedure.There was no adverse patient sequela and no clinically significant delay reported in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21997961
Report Number2024168-2025-04892
Device Sequence Number9412358
Product Code NIO
UDI-Device Identifier08717648179389
UDI-Public(01)08717648179389(17)251031(10)2051241
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number1012626-39
Device Catalogue Number1012626-39
Device Lot Number2051241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown